# SDR 96ZZZM1215

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93108
- Make and model: Boeing 747131
- Aircraft serial: 19674
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Seq Valve
- Part number: 26702887
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HNL - DURING CLIMB, NOSE LANDING GEAR DOORS CAME OPEN WITH LANDING GEAR SELECTED TO UP.  CYCLED LANDING GEAR.  FOUND NOSE LANDING GEAR DOOR SEQUENCE VALVE.  NOSE GEAR DOOR OPERATION CHECKED NORMAL.
